# SDR FDEA201009233661

- Difficulty date: September 23, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 58,774 hours, 17,478 cycles
- Engine: Pwa PW4158
- Engine time: 2,585 hours, 1,468 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729714E
- Part serial: J0682
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL AT 70 KIAS ECAM WARN NR1 LOW OIL PRESS.  REJECT T/O QRH CK LIST.   RELEASED FOR SERVICE IAW MEL: 79-36-01  CATEGORY: C EXPIRATION: 03OCT10  "MEL 79-36-01: ECAM OIL INDICATION (IDENTIFY) NR1  INOP."  RAN ENGINES IAW JRH, ALL OIL PRESSURE INDICATIONS  NORMAL AT IDLE, OIL PRESSURE FOLLOWS THROTTLE MOVEMENT.  IAW INBD FLIGHT CREW FROM OMA THIS ITEM REPEATED AND THEY STATED IT WAS THE IDG NOT THE ENGINE OIL LOW PRESSURE WARNING.  THEY HAD DURING THE REJECTED TO.  IDG IS CURRENTLY MEL'D
